MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SRX-650
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
 
Event or Problem Description
Patient reported "capsular contracture, baker grade unknown" and "severe food intolerances, widespread connective tissue pain, triggers points, chronic tension headaches, memory fog, loss of muscle strength, hair loss and fatigue".This record is for the left side.The device remains implanted.
 
Event or Problem Description
Patient reported "capsular contracture" baker grade unknown.Patient also reported the following events, which are all not device-related: "severe food intolerances, wide spread connective tissue pain, triggers points, chronic tension headaches, memory fog, loss of muscle strength, hair loss and fatigue", ¿stomach issues¿, ¿lost 30lbs in 6 months¿, ¿couldn't eat without severe stomach issues¿, ¿diagnosed with ibs (irritable bowel syndrome)¿, ¿started having widespread muscle/connective tissue pain¿, ¿chronic tension headaches¿, and ¿diagnosed with fibromyalgia¿.Patient was prescribed the following medications, which "only partially help": acetaminophen, flexoril, gabapentin, ibuprofen, simethicone, wellbutrin and zeolite.This record is for the left side.The device was explanted.
 
Additional Manufacturer Narrative
In response to fda report numbers: mw5187587, mw5187588, mw5187589, mw5187590.Clarification to b3 date of event: partial date 2020.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22458429
Report Number9617229-2025-11418
Device Sequence Number8315702
Product Code FTR
UDI-Device Identifier10888628007604
UDI-Public(01)10888628007604(10)2865503(11)160203(17)210103
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/03/2021
Device Catalogue NumberSRX-650
Device Lot Number2865503
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date06/12/2026
Date Device Manufactured02/03/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale
Patient Weight57 KG
Patient RaceWhite